Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Withdrawal problem due to taking anti-depressant medicine - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
Doctor :   how can i help you
User :   i hve stopped taking anti depresant medicine , now i am taking them back but having the widhrall sytoms still, i hve been taking from 6 months
Doctor :   ok
Doctor :   For Health purposes please provide your Age, Gender, Location, Occupation, Marital status, Height and Weight, Waist Circumfrence.
User :   28 male pharma unmarried 178cm 36inc
User :   u there
Doctor :   yes
Doctor :   it will take sometime
Doctor :   for the effects of the medicine to act
Doctor :   but in ur case
Doctor :   its 6 months
Doctor :   since the time u got restarted with the therapy
Doctor :   it is unusually long time
Doctor :   may be the dose is not adequate
User :   no 3 days .....from six months i was taking
Doctor :   Suddenly stopping can lead to unpleasant side-effects, both physical and psychological

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor